# SDR DALA2021081104609

- Difficulty date: August 9, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 DURING CHECK OF DOOR HOLD-OPEN LOCK WAS FOUND BROKEN COLLAR-HOLD OPEN ROD LOCK. CORRECTIVE ACTION: SUMMARY OF NRC 00880: L1 DOOR WAS REMOVED PER B757-200 AMM 52-11 AND COLLAR-HOLD OPEN ROD LOCK WAS REMOVED PER B757-200 AMM 52-11 AND NEW COLLAR-HOLD OPEN ROD LOCK WAS INSTALLED PER B757-200 AMM 52-11 AND SAME PAX L1 DOOR WAS INSTALLED PER B757-200 AMM 52-11. (1904847)
